Journal of Symbolic Logic

Representability in second-order propositional poly-modal logic

G. Aldo Antonelli and Richmond H. Thomason

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Symbolic Logic Volume 67, Issue 3 (2002), 1039-1054.

Dates
First available in Project Euclid: 18 September 2007

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1190150147

Mathematical Reviews number (MathSciNet)
MR1926596

Digital Object Identifier
doi:10.2178/jsl/1190150147

Zentralblatt MATH identifier
1034.03014

Subjects
Primary: 03B45: Modal logic (including the logic of norms) {For knowledge and belief, see 03B42; for temporal logic, see 03B44; for provability logic, see also 03F45}

Citation

Antonelli, G. Aldo; Thomason, Richmond H. Representability in second-order propositional poly-modal logic. Journal of Symbolic Logic 67 (2002), no. 3, 1039--1054. doi:10.2178/jsl/1190150147. http://projecteuclid.org/euclid.jsl/1190150147.


Export citation